NEVER had so much pain as I've had since taking Levaquin 750mg for 2 days
(Raleigh, NC, USA)
I was prescribed 750mg of Levaquin for 2 weeks for severe chronic sinus infections. After about 2 days, everything of me began to hurt. The doctor told me I had to refrain from any strenuous or rigorous excercise, which was devastating. I work out (boxing) 4-6 days per week. He did not tell me it would hurt so bad.
When they say joint pain, it goes from fingers to toes. Rolling over in bed is extremely painful. I cannot put pressure on my wrists, i cannot reach over head to do my hair...I cannot bend my leg to put on shoes and socks. My fingers feel like I have been boxing brick walls with no gloves. My toes feel like they have been run over with steam rollers.
I hate that I researched this so late. I only pray that once I stop taking this poison today the pain will go away.
I'm sorry to hear that. That's bad news.
You -should- avoid exertion, but it's a bummer that that's all that your prescribing doctor has told you.
And ideally, yes, you should have done some reasearch into the side effects of Levaquin before taking it but:
A. come on, who does that? We trust our doctors to take care of us and
B. even if you had read the warning label, never in a million years would your brain have expected to have this kind of result from taking it for just two days.
But that's in the realm of the norm for people that suffer from Levaquin Side Effects
Levaquin Tendonitis is not joke, as
you are experiencing, and it's a FAR worse and deeper dynamic than regular Tendonitis
. See: What Is TendonitisIt's time to do some research, and it's time to jump into 'do as much as you can of the right things as soon as possible'.
Along those lines, I urge you to get The Levaquin Tendonitis Solution
ebook right now, and get started on it today.
I could give you some tips, but that would be like giving tips to someone having a heart attack. You need a complete and serious plan of action. Which is why Kerri and off a support forum along with the ebook.
The Levaquin antibiotic has caused certain shifts in the ecology of your body, like massive magnesium depletion. You MUST counter that, and the sooner, the better. ----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.
Enjoy this page? Please pay it forward. Here's how...
Would you prefer to share this page with others by linking to it?
- Click on the HTML link code below.
- Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment,
your Facebook account, or anywhere that someone would find this page valuable.
May 11, 23 03:17 PM
Hello, I currently do gymnastics (at a low level) and aerial silks recreationally. 2-ish weeks ago, on a Saturday, I practiced gymnastics on a trampoline
May 11, 23 03:10 PM
I had plantar fascitis pain in my left foot for over a year. I had the surgery in June 2010. I got no better, and they told me it was because of a mass
May 11, 23 03:04 PM
I started a high protein/low carb diet in late January this year. By the end of Feb, I had lost about 6 kg. At that time, (late Feb) I also got Achilies